MathSciNet Relay Station
MathSciNet bibliographic data
MR1400515 76U05 (35Q30 76C05 76D05 76F99)
Babin, A.; Mahalov, A.; Nicolaenko, B. Global splitting, integrability and regularity of $3$D Euler and Navier-Stokes equations for uniformly rotating fluids. European J. Mech. B Fluids 15 (1996), no. 3, 291–300.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement